# SDR 2024FA0000193

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Aircraft: N446TC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14638
- Aircraft time: 205 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Boot
- Part number: C1562
- Condition: Debonded
- Location: Rotor Blade
- Part time: 205 hours
- Component: Rotor Blade, Robsin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

C156-2 BLADE BOOTS FAILED.  THE RUBBER IS DELAMINATING.  WE HAVE SEEN THIS FROM 3 PAIRS OF THE LATEST REVISION OF BOOTS AND HAVE PRESENTED IT TO THE MANUFACTURER.  THEY DO NOT ACKNOWLEDGE THE PROBLEM EXISTING.  CONFRENCE WITH OTHER OPERATORS CONFIRMS OUR EXPERIENCE BEING WIDESPREAD.
